Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2017, Article ID 5723239, 11 pages
Research Article

A NNIA Scheme for Timetabling Problems

School of Electronics and Information, Northwestern Polytechnical University, Xi’an, Shaanxi 710072, China

Correspondence should be addressed to Yu Lei; nc.ude.upwn@yiel

Received 29 December 2016; Revised 6 March 2017; Accepted 16 March 2017; Published 30 May 2017

Academic Editor: Linqiang Pan

Copyright © 2017 Yu Lei and Jiao Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Lei and Jiao Shi, “A NNIA Scheme for Timetabling Problems,” Journal of Optimization, vol. 2017, Article ID 5723239, 11 pages, 2017.